I started Depakote in January. Since the beginning of March I wasn't urinating as frequent as I used to. So, I started taking Diurex, drinking 100% cranberry juice and drowning in water. After a week it was better. (Doctor was informed) Around the 12th I started vomitting and diarrhea. I just thought it was the stomach flu and was down for about 6 days. It's now the 25th of the month and the only way I can settle my stomach in the mornings is drinking chicken broth. I'm also having trouble sleeping even taking a presciption sleeping pill. Re-reading the warnings and side effects of this drug I'm curious if it is the cause of these issues. But can't afford the dr visit to be told no it isn't.
I would advise you to call your doctor as soon as possible.
Does your doctor know you are on Diurex? These 2 drugs should not be taken together without regular tests.
Depakote can also cause problems with your liver and pancreas which can cause the symptoms that you are having.
If you continue to have symptoms of nausea, vomiting, or stomach pain and they get worse go to emergency.
Please call your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2011 • 2 answers
Hi, Im new and scared, was just recently diagnosed bipolar 2, I was started on depakote er 250mg one
Posted 4 Nov 2011 • 7 answers
Posted 2 Feb 2012 • 2 answers
Posted 2 Nov 2013 • 4 answers
Posted 14 Nov 2013 • 3 answers